# SDR DXTA200500631

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Cessna 650
- Aircraft serial: 6507094
- Aircraft time: 4,707 hours, 3,525 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Dirty
- Location: Hyd System
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING BRAKE PEDALS FELT NORMAL, HOWEVER AIRCRAFT HAD DIFFICULTY COMING TO A STOP WITH HARD BRAKING ACTION PERFORMED.  TROUBLESHOT SYSTEM, FOUND RT MAIN GEAR STRUT SQUAT SWITCH ELECTRICAL CONNECTOR VERY DIRTY.  CLEANED CONNECTOR, OPS CHECK GOOD, REF CITATION 650-MM CHAPTERS 32-42-00, 32-42-04, 32-42-05, 32-42-06 AND WIRING MANUAL CHAPTERS 32-40-01 AND 32-60-02.
